Noncommutative BTZ black hole and discrete time

Dolan, Brian P. and Gupta, Kumar S. and Stern, A (2006) Noncommutative BTZ black hole and discrete time. Classical and Quantum Gravity, 24 (6). pp. 1647-1655. ISSN 0264-9381

Share :
Mastodon Twitter Facebook Email

[thumbnail of DIAS-STP-06-17.pdf]

Download (190kB) | Preview
Official URL:


We search for all Poisson brackets for the BTZ black hole which are consistent with the geometry of the commutative solution and are of lowest order in the embedding coordinates. For arbitrary values for the angular momentum we obtain two two-parameter families of contact structures. We obtain the symplectic leaves, which characterize the irreducible representations of the noncommutative theory. The requirement that they be invariant under the action of the isometry group restricts to R × S^1 symplectic leaves, where R is associated with the Schwarzschild time. Quantization may then lead to a discrete spectrum for the time operator.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 14 Dec 2022 12:37

Actions (login required)

View Item View Item


Downloads per month over past year